# SDR AALA20010655

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER STRINGER 28R STATION 950F TO 970 RIVET HEADS BROKEN AND SKIN BULGING ON EXTERIOR SIDE.  INSTALLED REPAIR DOUBLER IAW ESO 11697 DATED 3/20/01 AT 950F-970 STRINGER 28 RT.  (M)
